Alert archive / California / Wind Advisories in 2014
Wind Advisory 15, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 7, 2014, 1:07 PM PST for 4 counties in California. It took effect at Mar 7, 2014, 9:00 PM PST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2014, 1:07 PM PST (21:07 UTC)
- In effect from
- Mar 7, 2014, 9:00 PM PST
- Expired
- Mar 8, 2014, 2:00 PM PST
- In force
- 17 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256 WWUS76 KSGX 072107 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 107 PM PST FRI MAR 7 2014 ...GUSTY OFFSHORE WINDS OVER THE MOUNTAINS...FOOTHILLS AND INLAND VALLEYS TONIGHT THROUGH MIDDAY SATURDAY... .BUILDING SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY NORTHEAST WINDS THROUGH THE MOUNTAIN PASSES AND INTO THE INLAND VALLEYS TONIGHT AND SATURDAY. THE STRONGEST WINDS WILL ARRIVE TONIGHT AND PEAK SATURDAY MORNING...THE GRADUALLY DECREASE SATURDAY AFTERNOON. CAZ048-050-055>058-061-080500- /O.NEW.KSGX.WI.Y.0015.140308T0500Z-140308T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-COACHELLA VALLEY- 107 PM PST FRI MAR 7 2014 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM PST SATURDAY. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS FROM 45 TO 55 MPH. * LOCATION...STRONGEST WINDS WILL BE ALONG THE COASTAL SLOPES AS WELL AS THROUGH AND BELOW THE PASSES AND CANYONS. THIS INCLUDES THE CAJON PASS...THE BANNING PASS...THE CANYONS OF THE SANTA ANA MOUNTAINS...AND THE I-8 CORRIDOR THROUGH THE SAN DIEGO COUNTY MOUNTAINS. * TIMING...INCREASING WINDS TONIGHT WITH PEAK WINDS SATURDAY MORNING. THE WINDS WILL DECREASE SATURDAY AFTERNOON. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOEDE
4 follow-up statements
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
342 WWUS76 KSGX 081139 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 339 AM PST SAT MAR 8 2014 ...GUSTY NORTHEAST WINDS THROUGH EARLY AFTERNOON NEAR COASTAL FOOTHILLS AND THROUGH AND BELOW PASSES AND CANYONS... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY NORTHEAST WINDS NEAR COASTAL FOOTHILLS AND THROUGH AND BELOW PASSES AND CANYONS THROUGH THIS MORNING...WEAKENING THIS AFTERNOON. CAZ061-081245- /O.CAN.KSGX.WI.Y.0015.000000T0000Z-140308T2200Z/ COACHELLA VALLEY- 339 AM PST SAT MAR 8 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. LOCALLY GUSTY NORTH TO NORTHEAST WINDS TO 40 MPH THIS MORNING...MAINLY NORTH AND EAST OF INTERSTATE 10. $$ CAZ042-082130- /O.EXA.KSGX.WI.Y.0015.000000T0000Z-140308T2200Z/ ORANGE COUNTY COASTAL AREAS- 339 AM PST SAT MAR 8 2014 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH...DIMINISHING THIS AFTERNOON. * LOCATION...NEAR THE FOOTHILLS. * TIMING...WINDS WILL INCREASE THIS MORNING WITH STRONGEST WINDS FROM AFTER SUNRISE UNTIL AROUND NOON. WINDS WILL DIMINISH THIS AFTERNOON. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ048-050-055>058-082130- /O.CON.KSGX.WI.Y.0015.000000T0000Z-140308T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 339 AM PST SAT MAR 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. * WINDS...AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH...DIMINISHING THIS AFTERNOON. ISOLATED GUSTS TO 60 MPH IN THE COASTAL FOOTHILLS OF THE SANTA ANA MOUNTAINS THIS MORNING. * LOCATION...NEAR COASTAL FOOTHILLS AND THROUGH AND BELOW PASSES AND CANYONS. * TIMING...WINDS WILL INCREASE THIS MORNING WITH STRONGEST WINDS FROM AFTER SUNRISE UNTIL AROUND NOON. WINDS WILL DIMINISH THIS AFTERNOON. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP FOR A DETAILED MAP OF THE HAZARD: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX 17
352 WWUS76 KSGX 081535 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 735 AM PST SAT MAR 8 2014 ...GUSTY NORTHEAST WINDS THROUGH EARLY THIS AFTERNOON NEAR COASTAL FOOTHILLS AND THROUGH AND BELOW PASSES AND CANYONS... .GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE NEAR THE COASTAL FOOTHILLS AS WELL AS THROUGH AND BELOW PASSES AND CANYONS THIS MORNING...BEFORE GRADUALLY WEAKENING THIS AFTERNOON. CAZ042-048-050-055>058-082200- /O.CON.KSGX.WI.Y.0015.000000T0000Z-140308T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 735 AM PST SAT MAR 8 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WINDS...AREAS OF NORTHEAST WINDS 15 TO 30 MPH...WITH GUSTS TO 45 MPH...DIMINISHING THIS AFTERNOON. ISOLATED GUSTS UP TO 55 MPH THIS MORNING. * LOCATION...NEAR THE FOOTHILLS. * TIMING...WINDS WILL CONTINUE THROUGH NOON...THEN GRADUALLY DECREASE THIS AFTERNOON. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
396 WWUS76 KSGX 082150 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 150 PM PST SAT MAR 8 2014 ...GUSTY EAST WINDS REDEVELOP OVER THE SAN DIEGO COUNTY MOUNTAINS AND FOOTHILLS LATE TONIGHT... .THE NORTHEAST OFFSHORE PRESSURE GRADIENTS ARE WEAKENING THIS AFTERNOON TO BELOW ADVISORY CRITERIA. HOWEVER...THE GRADIENTS WILL TURN MORE EASTERLY TONIGHT AND INCREASE ONCE AGAIN...ESPECIALLY OVER SAN DIEGO COUNTY. CAZ050-058-090600- /O.EXP.KSGX.WI.Y.0015.000000T0000Z-140308T2200Z/ /O.NEW.KSGX.WI.Y.0016.140309T0900Z-140310T0000Z/ SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY MOUNTAINS- 150 PM PST SAT MAR 8 2014 ...WIND ADVISORY IN EFFECT FROM 1 AM PST TO 5 PM PDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM PST TO 5 PM PDT SUNDAY. * WINDS...AREAS OF EAST WINDS 15 TO 30 MPH...WITH GUSTS TO 45 MPH. ISOLATED GUSTS UP TO 55 MPH. * LOCATION...NEAR THE FOOTHILLS. * TIMING...ALTHOUGH THE WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON...THEY WILL INCREASE AGAIN TONIGHT...PEAKING SUNDAY MORNING. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND OTHER DEBRIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ042-048-055>057-082300- /O.EXP.KSGX.WI.Y.0015.000000T0000Z-140308T2200Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- 150 PM PST SAT MAR 8 2014 ...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON... OFFSHORE PRESSURE GRADIENTS WILL CONTINUE TO WEAKEN THIS AFTERNOON...WITH GUSTS UP TO 30 MPH. THEREFORE...THE WIND ADVISORY WILL EXPIRE AT 2 PM. $$ PALMER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 7, 9:30 AM PST, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 7, 9:30 AM PST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
930 AM PST FRI MAR 7 2014
.SYNOPSIS...
HIGH PRESSURE BUILDING ALOFT WILL BRING CLEAR...WARM WEATHER THIS
WEEKEND. HIGH PRESSURE OVER THE GREAT BASIN WILL PRODUCE GUSTY
NORTHEAST WINDS BELOW PASSES AND CANYONS TONIGHT THROUGH MIDDAY
SATURDAY. EARLY NEXT WEEK A LOW PRESSURE TROUGH WILL BRING COOLER
WEATHER AND GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS. WARMER
WEDNESDAY AND THURSDAY WITH HIGH PRESSURE REBUILDING OVER THE WEST
COAST.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
LAST NIGHT THE MARINE LAYER DEEPENED TO BETWEEN 2500-3000 FEET...
DEEP ENOUGH FOR AREAS OF DRIZZLE TO FORM OVER THE SAN DIEGO COUNTY
COASTAL AND VALLEY ZONES. CLOUDS HAVE CLEARED OUT OF THE INLAND
EMPIRE THIS MORNING...BUT ARE SLOWER TO CLEAR IN SAN DIEGO COUNTY.
THE VISIBLE SATELLITE IMAGERY SHOWS GREATEST CLOUD OPACITY OVER SAN
DIEGO COUNTY WHICH IS INDICATIVE OF A THICKER CLOUD LAYER...AND THE
LOW CLOUDS WILL BE SLOWEST TO CLEAR IN THESE AREAS.
PRESSURE GRADIENTS ARE TRENDING OFFSHORE FROM THE NORTH AND WILL
CONTINUE TO TREND OFFSHORE THROUGH SATURDAY MORNING AS A 1026 MB
SURFACE HIGH OVER OREGON BUILDS SOUTHEAST OVER THE GREAT BASIN.
NORTHERLY OFFSHORE WINDS HAVE ALREADY SURFACED THROUGH THE CAJON
PASS WHERE WINDS GUSTED TO 25 MPH AT DEVORE AND RIALTO. GUSTY WINDS
WERE ALSO REPORTED IN THE NORTHERN COACHELLA VALLEYS BELOW THE
HIGHWAY 62 CORRIDOR. THESE OFFSHORE WINDS WILL PEAK SATURDAY MORNING
WITH GUSTS OF 45 TO 50 MPH IN THE MOUNTAIN PASSES AND FOOTHILLS. A
WIND ADVISORY IS BEING CONSIDERED FOR THESE AREAS TONIGHT AND
SATURDAY.
OTHERWISE THE WEEKEND WEATHER IS LOOKING SPECTACULAR WITH CLEAR
SKIES AND WARM DAYS. THE OFFSHORE FLOW AND DOWNSLOPE WARMING WILL
RAISE VALLEY TEMPS INTO THE 80S EACH DAY...AND EVEN THE COASTAL
ZONES WILL BE WELL ABOVE AVERAGE WITH HIGHS IN THE 70S AT THE COAST
AND THE LOW 80S A FEW MILES INLAND.
ON SUNDAY NIGHT THE RIDGE BREAKS DOWN AHEAD OF THE NEXT SHORTWAVE
TROUGH THAT WILL MOVE ACROSS CENTRAL CALIFORNIA MONDAY. THE TROUGH
WILL BE TOO FAR NORTH FOR PRECIPITATION DOWN HERE...BUT IT WILL
BRING BACK COOLER WEATHER AND GUSTY MOUNTAIN AND DESERT WINDS MONDAY
AND TUESDAY. A SHALLOW MARINE LAYER WILL RETURN THE COASTAL AREAS
MONDAY MORNING...THEN DEEPEN THROUGH TUESDAY MORNING WHEN LOW CLOUDS
WILL LIKELY SPREAD BACK INTO THE VALLEYS.
THE TROUGH SLIDES EAST WEDNESDAY FOLLOWED BY HIGH PRESSURE AND BRING
ANOTHER ROUND OF OFFSHORE FLOW AND WARMER DAYS WEDNESDAY AND
THURSDAY. THIS WARM...DRY TREND LOOKS LIKE IT WILL CONTINUE INTO THE
WEEKEND AS THE LONG RANGE PROGS ARE TRENDING TOWARD THE DEVELOPMENT
OF A WEST COAST RIDGE THAT WILL PERSIST THROUGH NEXT SUNDAY.
&&
.AVIATION...
071600Z...COAST/VALLEYS...STRATUS...WITH BASES 1500 FT MSL AND
TOPS TO 2500 FT MSL...WILL CONTINUE W OF THE MTNS THROUGH LATE THIS
MORNING. VIS 2-4 SM BR IS POSSIBLE WHERE STRATUS NEARS HIGHER
TERRAIN. THESE CLOUDS WILL ERODE TO THE COAST BETWEEN
07/1700Z-1900Z. DEVELOPING OFFSHORE WILL KEEP THE MARINE LAYER OUT
OF INLAND AREAS TONIGHT. HOWEVER...SOME LOW STRATUS AND FG WILL BE
POSSIBLE LATE TONIGHT...MAINLY ALONG THE BEACHES OF SAN DIEGO COUNTY.
MTNS/DESERTS...VARIABLE HIGH CLOUDS AOA 15K FT WITH UNRESTRICTED
VIS. GUSTY N WINDS DEVELOPING TONIGHT...MAINLY ALONG THE RIDGE TOPS
AND ON DESERT MOUNTAIN SLOPES.
&&
.MARINE...
NW WINDS WILL INCREASE THIS EVENING OVER THE OUTER WATERS...WITH
GUSTS 20-25 KT POSSIBLE. THESE WINDS WILL WEAKEN BY SATURDAY
MORNING. COMBINED SEAS WILL PEAK BETWEEN 8-10 FT THIS MORNING INTO
THIS AFTERNOON.
A MODERATELY SIZED NW SWELL WITH A 15 SEC PERIOD WILL CREATE HIGH
SURF ALONG SAN DIEGO AND ORANGE COUNTY BEACHES TODAY AND SATURDAY.
SURF 4 TO 7 FEET WITH LOCAL SETS TO 9 FEET IS LIKELY ALONG WEST
FACING. STRONG RIP CURRENTS WILL CONTINUE INTO THE WEEKEND.
&&
.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY FROM 6 AM THIS MORNING TO 10 AM PST SATURDAY
FOR THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY
COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM THIS AFTERNOON TO 3 AM
PST SATURDAY FOR THE WATERS FROM SAN MATEO POINT TO THE
MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
CLEMENTE ISLAND.
PZ...NONE.
&&
PUBLIC...MOEDE
AVIATION/MARINE...JTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 9:01 AM PST | Small Craft Advisory for Winds | SGX | 18 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.